# SDR USAA950462

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa JT8D9A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Comb Outer Case
- Part number: 616315A
- Condition: Cracked
- Location: Engine
- Part time: 40,732 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SHOP INSPECTION, FOUND 1 INCH CRACK IN OUTER COMBUSTION CHAMBER CASE REAR FLANGE.  REPLACED CASE.  NOTE:  CRACKED CASE SCRAPED.  (X)
